# SDR MWEA010850

- Difficulty date: June 5, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 40,474 hours, 42,913 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 593643423
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT LONGERON 29 LEFT HAS SEVERAL AREAS OF TOOLING MARKS AND CORROSION FROM STATION 541 TO 579. REMOVED CORROSION, BLENDED TOOL MARKS, DRILLED NEW LONGERON, INSTALLED INTERCOSTAL AND ANGLES.
